# SDR TRAX200600146

- Difficulty date: April 28, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 6,954 hours, 5,937 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR EMER EXIT LIGHT HAS BULBS INOP.
